# SDR DHL2003805596

- Difficulty date: September 5, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 78,174 hours, 28,879 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Clip
- Part number: 5756829U501
- Condition: Cracked
- Location: Nr 4 Pylon
- Part time: 78,174 hours, 28,879 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON 497 ACCESS PANEL INTERNAL PART CLIP CRACKED AT STA 321.000.  REMOVED CRACKED CLIP IAW SRM 51-1-20D PG 21.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-18B.  INSTALLED NEW CLIP WITH NEW FASTENERS ON NR 4 PYLON 497 ACCESS PANEL STA 321.000 IAW SRM 51-1-20D PAGE 9.
